# SDR 01FDEA00846

- Difficulty date: September 18, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 8,503 hours, 4,352 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING CAME ON.  RELEASE PER MEL, NO CARGO TO BE CARRIED IN MAIN DECK.
